# SDR SWAA2024041173561

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,675 hours, 39,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS NOT WORKING PROPERLY AT SEATS 8DEF 9ABC; AND 12ABC.  EPLACED LIGHT BULB EMERGENCY EXIT LIGHTS AT SEATS 8DEF 9ABC; AND 12ABC PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-801 TEST IS OK.
